# SDR DHL2006786002

- Difficulty date: September 8, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N786DH
- Make and model: Boeing 727214
- Aircraft serial: 21692
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652772541
- Part serial: UNKNOWNOFF
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AILERON TAB HAS TWO AREAS OF DELAMINATION.  ONE AREA IS BY THE CONTROL ROD AND THE OTHER IS AT THE INBOARD END AND IS SPLIT.  FOUND DURING NORMAL VISUAL INSPECTION DURING A CHECK.  TAB WAS REPLACED.  NR ITEM NR 040740 PART NR OFF 65-27725-41 S/N UNKNOWN, PART NR ON 65-27725-41 SN ON ASTAR052902.
